# SDR IXXA9678

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Telescoping Link
- Part number: 510361
- Condition: Not Latched
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF BFI, THE RIGHT NLG DOOR DID NOT CLOSE AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED, BUT THE PRESENCE OF THE BUFFETING FROM THE DOOR INDICATED THAT IT WAS STILL OPEN.  THE AIRCRAFT RETURNED TO BFI FOR MAINTENANCE.  AT BFI THE NOSE GEAR DOORS WERE INSPECTED AND OPERATIONALLY CHECKED IAW THE DC-8MM 32-22-1, AND FOUND TO BE NORMAL.  THE RIGHT NLG DOOR DID NOT CLOSE ON TAKEOFF EITHER BECAUSE THE TELESCOPING LINK WAS NOT FULLY LATCHED, OR BECAUSE IT WAS NOT LATCHED AT ALL.  (M)
